# SDR SWIA201642312

- Difficulty date: July 20, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 34,205 hours, 28,623 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Failed
- Location: Lt Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO THE FIELD WITH A LEFT MAIN GEAR DISAGREE WARNING MESSAGE.  CREW LANDED WITHOUT INCIDENT. REMOVED AND REPLACED THE LT UPLOCK ACTUATOR, UPLOCK ROLLER, ADJUSTED TARGET. LANDING GEAR EXTENSION/RETRACTION FUNCTIONAL TESTED GOOD IAW AMM.
